MathSciNet Relay Station
MathSciNet bibliographic data
MR2471924 53D30 (14D20 53D17)
Lawton, Sean Poisson geometry of ${\rm SL}(3,\Bbb C)$-character varieties relative to a surface with boundary. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2397–2429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement